DOI 10.3350/kjhep.2011.17.3.229
A case of amoxicillin-induced hepatocellular liver injury with bile-duct damage.
Аннотация
Amoxicillin, an antibiotic that is widely prescribed for various infections, is associated with a very low rate of drug-induced liver injury; hepatitis and cholestasis are rare complications. Here we present a case of a 39-year-old woman who was diagnosed with abdominal actinomycosis and received amoxicillin treatment. The patient displayed hepatocellular and bile-duct injury, in addition to elevated levels of liver enzymes. The patient was diagnosed with amoxicillin-induced cholestatic hepatitis. When amoxicillin was discontinued, the patient's symptoms improved and her liver enzyme levels reduced to near to the normal range.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.